# SDR HCMA075303

- Difficulty date: August 9, 2000
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N997BH
- Make and model: Snias AS350B2
- Aircraft serial: 2666
- Aircraft time: 4,473 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 350A33215300
- Part serial: NA
- Condition: Defective
- Location: Tail Rotor
- Part time: 861 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS DEFECTIVE. FAILED "J" GAP.
